Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 414373, 27 pages
http://dx.doi.org/10.1155/2012/414373
Research Article

Exponential Estimates and Stabilization of Discrete-Time Singular Time-Delay Systems Subject to Actuator Saturation

1College of Automation, Nanjing University of Posts and Telecommunications, Nanjing 210003, China
2Key Laboratory of Measurement and Control of Complex Systems of Engineering, Ministry of Education, Southeast University, Nanjing 210096, China

Received 29 February 2012; Revised 20 June 2012; Accepted 24 July 2012

Academic Editor: Recai Kilic

Copyright © 2012 Jinxing Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxing Lin, “Exponential Estimates and Stabilization of Discrete-Time Singular Time-Delay Systems Subject to Actuator Saturation,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 414373, 27 pages, 2012. doi:10.1155/2012/414373